TOPOLOGICAL DERIVATIVE - THEORY AND APPLICATIONS


Abstract

The paper is devoted to present some mathematical aspects of the topological derivative and its applications in different fields of sciences such as shape optimization and inverse problems. First the definition of the topological derivative is given and the shape optimization problem is formulated. Next the form of the topological derivative is evaluated for a mixed boundary value problem defined in a geometrical domain. Finally, an example of an application of the topological derivative in the electric impedance tomography is presented.


Keywords

Topological derivative; shape optimization; electrical impedance tomography

Belaid L.J., Jaoua M., Masmoudi M., Siala L.: Application of the topological gradient to image restoration and edge detection, Engineering Analysis with Boundary Element 32(11), 2008, 891-899.

Fulmanski P., Lauraine A., Scheid J.-F., Sokołowski J.: A level set method in shape and topology optimization for variational inequalities, Int. J. Appl. Math. Comput. Sci., 2007, Vol. 17, No. 3, 413-430.

Hintermüller M., Laurain A.: Electrical inpedance tomography: from topology to shape, Control and Cybernetics 37(4), 2008, 913-933.

Hintermüller M., Laurain A., Novotny A.A.: Second-order topological expansion for electrical impedance tomography, Advances in Computational Mathematics, February 2012, Vol. 36, Issue 2, 235-265.

Iguernane M., Nazarov S.A., Roche J.-R., Sokolowski J., Szulc K.: Topological derivatives for semilinear elliptic equations, Int. J. Appl. Math. Comput. Sci., 2009, Vol. 19, No. 2, 191-205.

Leugering G., Sokołowski J.: Topological derivative for elliptic problems on graphs, Control and Cybernetics 37, 2008, 917-998.

Mazja V.G., Nazarov S.A., Plomenevskii B.A.: Asymptotic theory of elliptic boundary value problems in singularly perturbed domains, Vol. 1, Basel: Birkhäuser Verlag, 2000.

Nazarov S. A.: The damage tensor and measures. 1. Asymptotic analysis of anisotropic media with defects, Mekh. Tverd. Tela, Vol. 3, 2000, 113–124, in Russian; English transl.: Mech. Solids 35, Vol. 3, 2000, 96–105.

Nazarov S.A., Sokołowski J.: Asymptotic analysis of shape functionals, Journal de Mathématiques pures et appliquées, 2003, Vol. 82, 125-196.

Nazarov S.A., Sokołowski J.: Self-adjoint Extensions for the Neumann Laplacian and Applications, Acta Math. Sin. (Engl. Ser.), 2006, Vol. 22, No. 3, 879-906.

Novotny A. A., Sokołowski J.: Topological Derivatives in Shape Optimization, Interaction of Mechanics and Mathematics, Springer, 2013.

Sokołowski J., Zolésio J.-P.: Introduction to shape optimization. Shape sensitivity analysis. Springer-Verlag, 1992, New York.

Sokołowski J., Zochowski A.: On topological derivative in shape optimization, SIAM Journal on Control and Optimization, 1999, Vol. 37, No. 4, 1251-1272.

Sokołowski J., Zochowski A.: Topological derivatives of shape functionals for elasticity systems, Mechanics of Structures and Machines, 2001, Vol. 29, 333-351.

Sokołowski J., Zochowski A.: Modeling of Topological Derivatives for Contact Problems, Numerische Mathematik, 2003, Vol. 102, No. 1, 145-179.

Szulc K.: Quelques méthode numérique en optimisation de formes, Ph.D. Thesis, 2010.


Published : 2015-03-31


Szulc, K. (2015). TOPOLOGICAL DERIVATIVE - THEORY AND APPLICATIONS. Informatyka, Automatyka, Pomiary W Gospodarce I Ochronie Środowiska, 5(1), 7-13. https://doi.org/10.5604/20830157.1148040

Katarzyna Szulc  Katarzyna.Szulc@ibspan.waw.pl
Polish Academy of Sciences, Systems Research Institute  Poland